# SDR CA120809013

- Difficulty date: August 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: DSC5151
- Condition: Worn
- Location: Flap Carriage
- Part time: 12,512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ROLLOR UPPER INBD, FROM LT INBD FLAP CARRIAGE FOUND COMPLETELY WORN OUT.
